Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An existence analysis for nonlinear equations in Hilbert space


Author: John Locker
Journal: Trans. Amer. Math. Soc. 128 (1967), 403-413
MSC: Primary 47.80
MathSciNet review: 0215142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215142-9
Article copyright: © Copyright 1967 American Mathematical Society